# SDR UALA2009121603888

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 51,855 hours, 18,981 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 7203101A
- Condition: Unsecure
- Location: Row 15abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15ABC ENTIRE ROW LOOSE.  INSTALLED SEAT SECURELY INTO POSITION.
